# SDR 98ZZZX263

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417AL
- Make and model: Bell 407
- Aircraft serial: 53054
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower Housing
- Part number: 206061432116
- Condition: Cracked
- Location: Oil Cooler
- Part time: 1,442 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER REMOVED BECAUSE OF ROUGH BEARINGS.  HOUSING ALSO CRACKED.  SHEET METAL HOUSING CRACKED AT RIVETED EDGE WHERE HOUSING ATTACHES TO 407-062-021-101 OIL COOLER DUCT ASSEMBLY.  SUBMITTER SUGGESTED THAT POSSIBLY A POOR FIT PUTTING STRAIN ON SHEET METAL WHEN ATTACHED TO DUCT.
